Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
theprotester

It goes up, but goes nowhere

Recommended Posts

So. I'm having a bit of a problem with regards to busting a nut. I can maintain strength, but I cannot achieve 'completion' - which sounds 'awesome', but it's really frustrating and annoying.

 

I can't even rub one out on my own. Which as most blokes know, is a no brainer.

 

I'm looking for advice, and I thought of no better place than the Oontz.

 

Cheers,

thePro

Share this post


Link to post
Share on other sites

I have a lot on my mind right now, but it doesn't seem very normal to me. It's not like I'm with ugly birds either (445's know)... just haven't had this problem before. Thought someone else might be able to shed light.

 

Haha, us Australians.

Share this post


Link to post
Share on other sites

At our ages (35+), your mind has to stay in the game.

 

Birds giving it up, is not as appealing as it once was, so your mind needs to be in the "Now" and not thinking about daily shit.

Share this post


Link to post
Share on other sites
I am assuming Gpoch means Taint.

 

That is correct, so is the age comment. It's just not as exciting as it once was, so it takes a bit more focus. It could also be a side effect of porn overload.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Or you have prostate cancer, nice knowing ya.

Share this post


Link to post
Share on other sites

medication could be a huge reason.

 

its better than not being able to sustain an erection.

 

just imagine that volcanic eruption of a load you are going to finally bust one day.

it will be worth it.

 

cumming-skittles.gif

Share this post


Link to post
Share on other sites

Escitalopram, like other SSRIs, has been shown to affect sexual functions causing side effects such as decreased libido, delayed ejaculation, genital anesthesia,[20] and anorgasmia.[21][22] Although usually reversible upon discontinuation, these sexual side effects can last for months or years or be permanent after the drug has been completely withdrawn.[23] This is known as post SSRI sexual dysfunction.

Share this post


Link to post
Share on other sites

I was prescribed citolopram after my 5th breakdown and it helped massively in important ways but I did not come for about 6 months. Just couldn't.

 

Question is - are the meds crucial enough to put up with this atm? For me they were a suicide/being sectioned preventative so the loss of orgasms for a while was fine.

 

Citolopram is not an anti-depressant, it's an anti-anxiety med (basically for me my mind got so manic due to abuse I developed a lot of issues where I was unable to process events normally so the Cito gave me the headspace to process and I'm 80% fine now) but not sure bout the escitalopram - does it contain an additional med?

Share this post


Link to post
Share on other sites
So. I'm having a bit of a problem with regards to busting a nut. I can maintain strength, but I cannot achieve 'completion' - which sounds 'awesome', but it's really frustrating and annoying.

 

I can't even rub one out on my own. Which as most blokes know, is a no brainer.

 

I'm looking for advice, and I thought of no better place than the Oontz.

 

Cheers,

thePro

 

137445280573.jpg

 

My problem is that i'm busting too quick. 35+ club .

I attribute it to my bitches good pussy.

I_R loves good pussy.

 

Share this post


Link to post
Share on other sites

Do not take drugs at all (except obviously for this Lexapro gear), but I do drink a fair bit.

 

Have an appointment on Monday. Will report back.

Share this post


Link to post
Share on other sites

Register for a 12ozProphet forum account or sign in to comment

You need to be a forum member in order to comment. Forum accounts are separate from shop accounts.

Create an account

Register to become a 12ozProphet forum member.

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×